# SDR 3EJA20161004002

- Difficulty date: October 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N740JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0207
- Aircraft time: 2,915 hours, 2,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,915 hours, 2,532 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIALLY GEAR RETRACTED FINE, ABOUT 5 MINUTES INTO FLIGHT HYDRAULIC PRESSURE LIGHT CAME ON AND RED GEAR UNLOCKED LIGHT CAME ON.  JET SHOOK BAD, SELECTED GEAR DOWN, THREE GREEN INDICATED SHAKING WENT AWAY.  LANDING UNEVENTFUL.
